# SDR 97ZZZX5056

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4021541671
- Condition: Defective
- Location: Horizon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD INPUTS TO YAW CSAS.  NOTE:  RED IMPACT INDICATOR.  REMOVED AND REPLACED.
